# SDR ASAA0741437

- Difficulty date: February 1, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 30,348 hours, 16,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486144
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING I/B MIDFLAP T/E IS DENTED AND GOUGED AT THE AFT EDGE ON THE LWR SURFACE.  PREPARED THE LWR SKIN FOR BONDING, APPLIED POTTING COMPOUND, FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 51-70-10 PARA 7, 8, 12, 15, 18 AND 20.
